Hi. I have been on 15mg of Remeron(mirtazapine) for 4 monthes.
It was given to me by my doctor to help me wean off Ativan I was on for 3 years. The Ativan was 1 mg per day, and originally was for sleep after a death in the family occured. Somebody told me "you'll sleep great". asked my doc, and he agreed to perscribe it to me. I took it every night for 3 years because i slept so well. 3 years later I developed anxiety, and docs blame it on tolerance withdrawl (withdrawal). I very slowly tapered off ativan while taking the Remeron. I am completely off the ativan 2 months now, and have gained ALOT of weight from the remeron. Therefore, doc has decided it may be wise to stop that too. I just dropped it from the original 15mg a night, to half that. I cannot sleep at all now. How long should it take for the extreme insomnia to dissapear so I can get atleast SOME sleep?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.